Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
1101. H.R. Moshfegh and M. Modarres,
The ∆ (1232) Isobar Probability in Frozen and Hot Neutron, Nuclear ABD β-Stable Matter
Prog. Theor. Phys. 107(2002), 139-150  [abstract]   
IPM/P-2000/044
 
1102. D. Kamani,
Noncommutative Superstring Worldsheet
Eur. Phys. J. C 26(2002), 285-291  [abstract]   
arXive.org link: hep-th/0008020 [ abs, src, ps, others], cited by
IPM/P-2000/037
 
1103. D.D. Tskhakaya and H. Eshraghi,
Two-Dimensional Double Simple Waves in Pair Plasma at Relativistic Temperatures
Phys. Plasmas 9(2002), 2518-2525  [abstract]   
IPM/P-2000/027
 
1104. F. Nasseri and S. Rahvar,
Chaotic Inflation with Time-Variable Space Dimensions
Int. J. Mod. Phys. D 11(2002), 511-526  [abstract]   
arXive.org link: gr-qc/0008044 [ abs, src, ps, others], cited by
IPM/P-2000/022
 
1105. S. Rahvar and R. Mansouri,
General Relativistic Relation Between Density Contrast and Peculiar Velocity
Int. J. Mod. Phys. D 11(2002), 321-336  [abstract]   
arXive.org link: astro-ph/9907041 [ abs, src, ps, others], cited by
IPM/P-1999/031
 
1106. M. Golshani and A. Fahmi,
Is Bell's Locality Condition Necessary for the Derivation of Bell's Inequality?
Annales de la Foundation Louis de Broglie 26(2001), 735-741  [abstract]   
IPM/P-2001/081
 
1107. M. R. Setare and R. Mansouri,
Casimir Stress on Parallel Plates in A De Sitter Space
Classical Quant. Grav. 18(2001), 2659-2663  [abstract]   
IPM/P-2001/076
 
1108. M. Golshani and O. Akhavan,
Bohmian Prediction about A Two Double-Slit Experiment and Its Disagreement with Standard Quantum Mechanics
J. Phys. A: Math. Gen. 34(2001), 5259-5268  [abstract]   
arXive.org link: quant-ph/0103101 [ abs, src, ps, others], cited by
IPM/P-2001/075
 
1109. S. Khakshournia and R. Mansouri,
Sign Function and Gluing of Space-Time Manifolds within the Distributional Method
Gravitation and Cosmology 7(2001), 261-268  [abstract]   
IPM/P-2001/073
 
1110. M.A. Jafarizadeh, H. Panahi-talemi and E. Faizi,
Two- and Three-Dimensional Hamiltonians with Shape Invariance Symmetry
J. Math. Phys. 42(2001), 4122-4137  [abstract]   
IPM/P-2001/055
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.